# SDR UPS03240273

- Difficulty date: February 19, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage
- Condition: Corroded
- Location: R/H Wing Wbl 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NO.7 FLAP TRACK CARRIAGE HAS PITTING COROSION ON BEARING MOUNT HOLE.     FLAP TRACK CARRIAGE REPLACED IAW SB 27-112.
